Academic Journals Database
Disseminating quality controlled scientific knowledge

Common prime factors of $a^n-b$ and $c^n-d$

ADD TO MY LIST
 
Author(s): Christian Ballot | Florian Luca

Journal: Uniform Distribution Theory
ISSN 1336-913X

Volume: 2;
Issue: 2;
Start page: 19;
Date: 2007;
VIEW PDF   PDF DOWNLOAD PDF   Download PDF Original page

Keywords: Greatest common divisor | prime numbers | congruences

ABSTRACT
In this note, we study the set of primes such that the two congruences $a^n\equiv b\pmod p$ and $c^n\equiv d \pmod p$ have a simultaneous solution $n$ under some assumptions on the rationals $a, b, c, d$.
Why do you need a reservation system?      Affiliate Program